Cyclic bi-embeddings of Steiner triple systems on 31 points

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2001). Cyclic bi-embeddings of Steiner triple systems on 31 points. Glasgow Mathematical Journal, 43(1) pp. 145–151.

DOI: https://doi.org/10.1017/S001708950101014X

Abstract

We investigate cyclic bi-embeddings in an orientable surface of Steiner triple systems on 31 points. Up to isomorphism, we show that there are precisely 2408 such embeddings. The relationship of these to solutions of Heffter's first difference problem is discussed and a procedure described which, under certain conditions, transforms one bi-embedding to another.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations